# SDR C2XA10TY186

- Difficulty date: December 8, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N12166
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500831
- Aircraft time: 13,661 hours, 8,111 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Condition: Gouged
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM CENTER OF VENTRAL TANK IS GOUGED FROM FAIRING.  REPAIRED GOUGE AND REWORKED FAIRING IAW EC2810-01053.
